Reaction to TEN'S pads?

Hi just a quick question. Has anyone had like lots of little blisters ? Caused by tens pads or machine its so sore and irritating.Dr in hospital said ? allergic reaction to pads?? It is a new machine which is definitely more powerful so need it much MN much lower and programmes shorter so definitely need to use less but this reaction is driving me insane!! Any advise greatly appreciated.

6 Replies

  • i found this for you its about someone who is allergic to tens machine pads and even bought the boots anti allergy ones but they did not work and this is someone leaving links to amazon about anti allergy pads that work. i hope the links come out for you. if they dont copy and paste them and put them into the google search box. good luck


    I have the same issue as you. The standard ones cause unbearable itching; weeping, blistering and just can’t use the machine.

    I use these1&keywords=tens+pads+hypoallergenic They’re not cheap but they don’t itch, damage my skin or hurt and last for longer than the cheap ones.

    Try to move the pads slightly each day too. Don’t put pads on (of any type) until the rash is completely gone or it will never heal.

    the above part is what i copied and pasted it brings you out to the page i found the link and you will see plenty post there about those pads. i do hope this helps. love grace xoxoxo

  • Hi thanks for that I've always had the Boots machines and then I get replacement pads via eBay.This is a new machine again boots but can also do massage and ems so pretty good.Defintly more powerful than previous machines so need the setting much lower and less and shorter sessions.I have ordered and been using replacement from eBay but still being still having problems hence my post.Will try what you said,many thanks,Paula x

  • Yep. But not too start with. I tried gel pads. But that made it worse. I just moved them around. The reaction comes and goes. Everything has pay back one way or another.

  • I get a reaction to the sticky stuff on some plasters, so can imagine it would be possible to get the same kind of reaction from the tens pads. The only thing I could suggest would be talking to the pharmacist to see if they could find out whether a different brand of pad might have a different type of adhesive that you could try.

  • I had the same reaction and was given anti allergy ones by my pain clinic they were fine I dont use them anymore but the name on the pack was PALS Neurostimulation electrodes hope this helps

  • yes irratation and sore patches andrash

You may also like...